# SDR DL72W990893

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 26
- Component: RPS1
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE OF EMERGENCY LIGHTS AFT OF SEAT 26 INOP.  DURING SVC CK TEST, REPLACED POWER SUPPLY.
